# SDR AU970109

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2C5
- Propeller: Mcauly 1A200FA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel
- Part number: 69796
- Condition: Sheared
- Location: Eng Rt Case
- Component: Lyc, O540B2C5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH CRANKCASE NO3 DOWEL SHEARED ALLOWING MOVEMENT OF THE MAINBEARINGS - WEAR ALSO TO CRANKCASE TUNNEL AND SCORING OF THE CRANKCASE JOURNAL - DOWEL WAS SUPERCEDED (STEPPED) TYPE
